MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RH605 U1 HYPE MACHINED RASP SIZE 1; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RH605 U1 HYPE MACHINED RASP SIZE 1; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number RA90611060
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
During surgery and the preparation of the femur, before the implantation of a femoral stem, the rasp broke in the femur during extraction.

Brand Name
RH605 U1 HYPE MACHINED RASP SIZE 1
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
472056010
MDR Report Key22710266
Report Number3008668801-2025-00127
Device Sequence Number9206547
Product Code LXH
UDI-Device Identifier03662200019342
UDI-Public03662200019342
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90611060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown